# SDR USAA20110527EM024

- Difficulty date: May 23, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 15800029A1
- Part serial: 323
- Condition: Odiferous
- Location: Lavatory
- Part time: 8,104 hours, 6,801 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PHL - EXCESSIVE URINE ODOR IN COCKPIT.  MAINTENANCE REPLACED THE FORWARD LAV TOILET.  PERFORMED A SATISFACTORY OPERATIONAL CHECK AND CLEANED WASTE MATERIAL AS REQUIRED.
